# SDR QMLA2024050220048

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Bell 429
- Aircraft serial: 57375
- Aircraft time: 1,959 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Control Panel
- Part number: 429030602109
- Condition: Cracked
- Location: Sta 323" Bl 3.0"
- Part time: 1,959 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 12 MO, 2" CRACK FOUND IN AVIONICS PANEL P# 429-030-602-109 (BH429 IPC 53-59 ITEM 005) CABIN SIDE BELOW LH AFT MOUNT OF ADIU, LOCATION APROX. STATION 323” X -3.0” BL  UP ON REMOVAL OF ADIU FOUND ADIU HARDWARE RETAINER UNDER RH FWD LEG OF ADIU, AND CRACKING UNDER LH AFT MOUNT OF ADIU.   SUSPECT THAT THE STRESS OF RETAINER UNDER RT LEG, PUT STRESS AT LH AFT LEG INDUCING FATIGUE CRACKING AT LH AFT MOUNT PAD, AFTER CLEAN UP DAMAGE ON TOP SIDE OF PANEL IS ABOUT 1 5/8” BY 1 1/2” CENTERED UNDER LH AFT ADIU MOUNT.
